Discussions that mention xanax

Aging Issues board


undefined.I have been taking xanax along w/ prozac for the past two yrs. I turned 40 in may. I have always looked good for my age..(untill about a year ago!!!) My hair has thinned, My face has aged 5 yrs. in one, my body weight has increased, not to mention my back is going out!
In short, i could not feel worse about my self..can anyone tell me.....is it the meds. that im on?....or is it that my husband and teens have taken me over the edge????....please help..also, I break out in hives, the itch is so painful and intense, it actually bleeds!!..........any advice is much appreciated!!
:confused:
Quote from sanking111:
undefined.I have been taking xanax along w/ prozac for the past two yrs. I turned 40 in may. I have always looked good for my age..(untill about a year ago!!!) My hair has thinned, My face has aged 5 yrs. in one, my body weight has increased, not to mention my back is going out!
In short, i could not feel worse about my self..can anyone tell me.....is it the meds. that im on?....or is it that my husband and teens have taken me over the edge????....please help..also, I break out in hives, the itch is so painful and intense, it actually bleeds!!..........any advice is much appreciated!!
I recall seeing a post from someone on the Anxiety board about Xanax causing their hair loss. I don't know if it's true, but I made note of it because I was on that drug at the time. Also, SSRIs such as Prozac can cause weight gain. It could be your meds that are contributing to your problems.